I439-PH First Aid Only Cold Plus Tablets, No PSE - 250 per box | 48WS

Ecommerce Websites, Catalogs, and Marketing Services

We Do Not Sell Products

 
 
BROWSE CATEGORIES
 

Search:

Cold Plus Tablets, No PSE - 250 per box

I439-PH

First Aid Only

Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold.
(click image to enlarge)
Quick Overview
  • Active ingredients (in each tablet): acetaminophen 500 mg., phenylephrine HCI 5mg.
Interested in this item or want more information?
Call Mon. through Fri. 8:00 AM - 5:00 PM PST
Phone: 714-573-4083
Email: sales@48ws.com

Can't find what you want? Give us a call and we can help you find it.
Additional Information
Manufacturer: First Aid Only
For More Information on the Cold Plus Tablets, No PSE - 250 per box, [Click Here] to Link to Manufacturer Web Site
 
Facebook LinkedIn YouTube
 
© 48WS®.com LLC. All Rights Reserved
 
Powered by 48WS.com